# SDR CALA9601055

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Gen Cont
- Part number: 914F5655
- Condition: Inoperative
- Location: Equip Instl
- Part time: 9,334 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

BOTH GENERATOR OFF-LIGHTS ILLUMINATED AND ALL GENERATOR POWER WAS LOST DURING CLIMB AT 9,000 FEET.  THE AC CROSSTIE LOCKOUT LIGHT ALSO CAME ON.  THE GENERATORS WERE RESET AND OPERATION WAS NORMAL, BUT THE AC CROSSTIE LOCKOUT LIGHT REMAINED ILLUMINATED.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE BUS GENERATOR CONTROL UNIT AT FAULT.  THE BUS GENERATOR CONTROL UNIT WAS REMOVED AND REPLACED.  THE ENGINES WERE RUN AND OPERATIONAL CHECKS WERE GOOD.  PART TOTAL CYCLES 6,407.
